# SDR UALA2010102904017

- Difficulty date: October 28, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,725 hours, 20,718 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225129107
- Condition: Failed
- Location: Wx System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL DISPLAYED ON HSD DURING TAXI BUT TESTED OKAY DURING PREFLIGHT.  WX RADAR FOUND FAULTY. REPLACED RIGHT UNIT PER MM. OPS NORMAL.
